# SDR USAASB96154

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65446519
- Condition: Internal Leakage
- Location: Nr 5 Le Flap
- Part time: 36,370 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ROA - FLT 2520 - THE NR 5 LEADING EDGE SLAT FAILED TO RETRACT AFTER TAKEOFF.  FLIGHT RETURNED TO FIELD AT ROA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 5 LEADING EDGE SLAT ACTUATOR TO HAVE INTERNAL LEAKAGE.  REPLACED ACTUATOR PER MM 27-81-41A.  OPS CHECK NORMAL.  (M)
